# SDR AALA202509304610

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 47,830 hours, 20,210 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1376
- Condition: Failed
- Location: Zone 200
- Part time: 1,451 hours, 654 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT GOT A FUEL IMBALANCE INDICATION WITH APPROXIMATELY 1500LB BETWEEN LEFT AND RIGHT TANKS. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. PERFORMED FQIS BITE TEST, NO INFLIGHT FAULT AND FAULT HISTORY FOUND PER FIM 28-41-00-810-801. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR UNIT. PER AMM 28-41-81. OPERTIONAL CHECK GOOD.
